Investigation of Scattering Problems in Complicated Electromagnetic Structures on the Basis of Integral Equations
Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1290-1292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_9_a15,
author = {A. B. Samokhin},
title = {Investigation of {Scattering} {Problems} in {Complicated} {Electromagnetic} {Structures} on the {Basis} of {Integral} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1290--1292},
year = {2003},
volume = {39},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_9_a15/}
}
TY - JOUR AU - A. B. Samokhin TI - Investigation of Scattering Problems in Complicated Electromagnetic Structures on the Basis of Integral Equations JO - Differencialʹnye uravneniâ PY - 2003 SP - 1290 EP - 1292 VL - 39 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_9_a15/ LA - ru ID - DE_2003_39_9_a15 ER -
A. B. Samokhin. Investigation of Scattering Problems in Complicated Electromagnetic Structures on the Basis of Integral Equations. Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1290-1292. http://geodesic.mathdoc.fr/item/DE_2003_39_9_a15/